# SDR IXXA10SMN021S

- Difficulty date: January 21, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1400 L26-27r
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FUSELAGE EXTERIOR "D" CARGO DOOR FWD UPPER JAMB CORNER CRACKED AT STA 1400.000 LONGERON 26 RT LONGERON 27 RT. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER, REPAIR TRIPPLER , AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DWG SR08530019, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, AND SRM 51-3-1.
